×

Found 828 Documents (Results 1–100)

100
MathJax

Topological properties of subsets of the Zariski space. (English) Zbl 1460.13033

Gładki, Paweł (ed.) et al., Algebra, logic and number theory. Proceedings of the 5th joint conferences, Będlewo, Poland, June 24–29, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 121, 161-167 (2020).
PDF BibTeX XML Cite
Full Text: DOI

When two principal star operations are the same. (English) Zbl 1440.13105

Facchini, Alberto (ed.) et al., Advances in rings, modules and factorizations. Selected papers based on the presentations at the international conference on rings and factorizations, Graz, Austria, February 19–23, 2018. Cham: Springer. Springer Proc. Math. Stat. 321, 299-315 (2020).
MSC:  13G05 13A15
PDF BibTeX XML Cite
Full Text: DOI

The number of star operations on numerical semigroups and on related integral domains. (English) Zbl 1453.20081

Barucci, Valentina (ed.) et al., Numerical semigroups. Proceedings of the INdAM international meeting on numerical semigroups, IMNS 2018, Cortona, Italy, September 3–7, 2018. Cham: Springer. Springer INdAM Ser. 40, 303-327 (2020).
MSC:  20M14 13G05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software